... realised it was too much so cut back to 2400mg . what side effects can I experience as my muscles feel weak and it feels like my skin is crawling and not sleeping too good it was prescribed for a slipped disc
You are probably having some withdrawal. He cut it too fast. He could have dropped to 3600 if he wanted to cut to the recommended dosing, but that's still too fast. He was trying to correct a med error rapidly. Your pharmacist should have questioned this, he's at fault too. If your symptoms get worse go to an er. Contact your dr tomorrow and tell him what's going on and he has to fix it. I'd start finding a new dr as soon as you do that. A new pharmacist might be in order too. Your dr obviously knows nothing about gabapentin. Its a frequently used drug and he should know the max dose and the fact that you can't stop it or decrease it rapidly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Sep 2013 • 1 answer
Updated 23 Feb 2014 • 2 answers
Updated 29 Jun 2015 • 3 answers
Updated 26 Jun 2014 • 2 answers
Updated 4 Jun 2015 • 1 answer